MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT
Catalog Number 710200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/25/2025
Type of Reportable Event Death
Event or Problem Description
As reported by the user facility:according to the complainant, the patient coded and passed away while undergoing dialysis treatment.The treatment duration was reported to be less than two hours.Although requested, no additional information has been made available.It was reported that a patient coded and passed away while undergoing dialysis treatment.The treatment duration was reported to be less than two hours.Unfortunately, no additional information was provided.Despite multiple follow-up attempts, no details regarding a technical inspection or the machine's condition were shared.Furthermore, no machine data records were made available to support the investigation.As a result, the assessment was conducted based solely on the information and data at hand.All safety relevant functions are tested during the machine's self-tests in preparation.If there is a safety relevant error, no therapy start is possible.If a safety relevant malfunction occurs in therapy, the machine triggers an alarm and switches to patient-safe mode.Based on the available information, the cause for the patient death is not comprehensible.No machine failure was reported.Based on the preceding information, we do not observe any evidence suggesting a link between the death and the machine.The event is considered as not reportable by the manufacturer.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key23359067
Report Number2521402-2025-01141
Device Sequence Number8861078
Product Code KDI
UDI-Device Identifier04046964285608
UDI-Public(01)04046964285608(11)230530(10)053023
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
Report Date (Section F) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number710200S
Device Lot Number053023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2025
Device Age28 MO
Event Location Hospital
Date Report to Manufacturer09/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA10/22/2025